# SDR DL733954594

- Difficulty date: November 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313WA
- Make and model: Boeing 737347
- Aircraft serial: 23599
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoking
- Location: Fwd Galley
- Component: 8606010000
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE OBSERVED COMING FROM FWD GALLEY INBD OVEN.  TURNED OFF AND SMOKE CLEARED.  PUT ON MCO C/N 549351002 BY SLC.  ITEM CLEARED BY REPLACEMENT OF OVEN.
